Those with zofran pumps now or before — The Bump
December 2011 Moms

Those with zofran pumps now or before

When did you get rid of the pump?  I am not vomiting all the time at this point but I am nauseous 24/7 and I am still on the highest dose of meds on the pump--- 1ml/hour. I am assuming I won't be getting rid of it for awhile as a result but was wondering when people typically stop using it.
image


**Crunchy Mama to three girlies and one little guy**


*P 9.2005 * B 11.2007 * M 6.2009 * J 11.2011*


image

image

image

image



LilySlim Weight loss tickers



Re: Those with zofran pumps now or before

  • Last time and this time my m/s kind of just went away randomly-- I was nauseous often throughout my entire pregnancy but I stopped getting sick for the most part and was able to keep down a more normal diet.

    This time I was really bad and disconnected myself from my pump in a moment of frustration. I had been doing okay and hadn't puked in a week and I was still getting nauseous but it was only bad in the evening and I was taking phenergan to help with that. I was really hormonal and in pain from all the swollen and bruised injection sites on my belly that I decided to do an injection site in my upper outer thigh since I literally had run out of places on my belly that weren't red and swollen. I did the thigh injection site and about an hour later I went to go to the bathroom and I accidentally pulled out the site when I was pulling my pants down (the downside to having a thigh injection site!) and it was bleeding everywhere and hurt really bad and I just lost it! My DH came in and was like you've been doing okay, leave the pump off tonight and we will reconnect in the morning.

    I felt fine that morning so I didn't reconnect, and from that point forward I have been fine! I still feel nauseous for probably a few hours a day but I've only puked maybe 3 times since being disconnected (I have been off my pump for maybe 2-3 weeks now?) The home health company says that you should wean off-- they do it gradually over like a week and a half. If you feel like maybe you can be close to being done with it I would tell them and ask if you can gradually start bringing your dose down. They only bring it down a little and give you a few days to adjust so you don't have rebound nausea. Worse comes to worse, they lower your dose and you feel terrible then just call and get a bolus dose and have them change your dose back up. GL!

    Oh and during my last pregnancy I was like 15 weeks or something when I came off my pump and my HG was much worse last time. 

    Image and video hosting by TinyPic Lilypie Third Birthday tickers Lilypie Second Birthday tickers Lilypie Pregnancy tickers
This discussion has been closed.
Choose Another Board
Search Boards